# SDR AALA20011934

- Difficulty date: October 11, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5754 · Leading Edge Devices
- Part: Horn
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 0 RIGHT INBOARD SLAT HORN HAS DAMAGE ON INBOARD SIDE LOWER.  STRAIGHTENED DENTED AREA PER ESO 80559.  REFORMED AND DYE CHECKED.  (M)
